advertisement
Question
Posted by: petro | 2012/02/23

krampe

Ek kry die vreeslikste krampe in my bo-bene sodra ek ñ  orgasme bereik. Kan dit enigsins verband hou met mekaar en is dit normaal. Ek het al panamor en brufen tablette probeer sonder enige sukses.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Petro

Die krampe kan verwant wees aan uitputting van die spiere gedurende seks. Probeer kardiovaskulere oefening om jou algehele fiksheid te verbeter en Saltabs (verkrygbaar by apteke) om elektroliete aan te vul.

Groete




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement